# SDR SWAA032140

- Difficulty date: September 23, 2003
- Submitted: October 10, 2003
- Operation: Air carrier
- Aircraft: N776WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30591
- Aircraft time: 11,945 hours, 6,920 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Actuator
- Part number: 3818001005
- Part serial: 6034
- Condition: Faulty
- Location: Nr 5 Le Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, ON FLAP RETRACTION L/E LIGHTS REMAINED ILLUMINATED.  REMOVED AND REPLACED NR 5 L/E SLAT ACTUATOR PER MM.
